Don't ignore your skin health issues
Ask FREE question to skin specialists
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have moderate acne. Dr. has prescribed isotroin 5 mg for 1½ months and azithral 250 mg 3 days a week for 4 weeks. By mistake I have had isotroin 10 mg for 6 days now and azikem 500 mg for 2 days. Will there be a problem? How should I consume the medicines after this?

1 Doctor Answered
There should not be any problem taking isotroin 10 mg. Now you can continue with the dose prescribed by the doctor.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.